Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Localizations in universal topological categories

Authors: F. Cagliari and S. Mantovani
Journal: Proc. Amer. Math. Soc. 103 (1988), 639-640
MSC: Primary 54B30; Secondary 18A40
MathSciNet review: 943097
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For some familiar topological categories it is shown that the subcategory of indiscrete spaces is the only nontrivial localization.

References [Enhancements On Off] (What's this?)

  • [1] F. Cagliari and S. Mantovani, On disconnectedness in subcategories of a topological category and related topics, Suppl. Rend. Circ. Mat. Palermo 12 (1986), 205-212. MR 853160 (87m:54031)
  • [2] C. Cassidy, M. Hebert, and G. M. Kelley, Reflective subcategories, localizations and factorization systems, J. Austral. Math. Soc. Ser. A 38 (1985), 287-329. MR 779198 (86j:18001)
  • [3] H. Herrlich and G. Strecker, Category theory, Heldermann-Verlag, Berlin, 1979. MR 571016 (81e:18001)
  • [4] T. Marny, On epireflective subcategories of topological categories, General Topology Appl. 11, (1980), 175-181. MR 527843 (80g:18004)
  • [5] G. Preuss, Relative connectedness and disconnectednesses in topological categories, Quaestiones Math. 2 (1977), 297-306. MR 0500841 (58:18355)
  • [6] C. M. Ringel, Monofunctors as reflectors, Trans. Amer. Math. Soc. 161 (1971), 293-306. MR 0292907 (45:1989)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B30, 18A40

Retrieve articles in all journals with MSC: 54B30, 18A40

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society